Translator Disclaimer
2013 Quasilinearization for the Boundary Value Problem of Second-Order Singular Differential System
Peiguang Wang, Tiantian Kong
Abstr. Appl. Anal. 2013(SI42): 1-7 (2013). DOI: 10.1155/2013/308413

Abstract

We study the boundary value problems of second-order singular differential equations. At first, we reduce the BVPs to initial value problems of first-order singular integrodifferential equations and then we employ the quasilinearization method in studying the IVPs and obtain two monotone iterative sequences, which converge uniformly and quadratically to the unique solution of the IVPs. Finally, we get the similar result for the given BVPs.

Citation

Download Citation

Peiguang Wang. Tiantian Kong. "Quasilinearization for the Boundary Value Problem of Second-Order Singular Differential System." Abstr. Appl. Anal. 2013 (SI42) 1 - 7, 2013. https://doi.org/10.1155/2013/308413

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1295.34033
MathSciNet: MR3143570
Digital Object Identifier: 10.1155/2013/308413

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top